# SDR CA031022005

- Difficulty date: August 17, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,968 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 23085024
- Condition: Failed
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FRONT BEARING FAILED IN FLIGHT AND PILOTS REPORTED VIBRATION/RUMBLE FROM ENGINE.
